DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11651

Title: QUASI-REGULAR ORTHOGONAL SYSTEMS OF SUBSPACES
Authors: GUPTA, M
KAMTHAN, PK
Issue Date: 1980
Publisher: ROYAL IRISH ACADEMY
Citation: PROCEEDINGS OF THE ROYAL IRISH ACADEMY SECTION A-MATHEMATICAL AND PHYSICAL SCIENCES, 80(1), 79-83
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/11651
http://hdl.handle.net/10054/11651
ISSN: 0035-8975
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback